# SDR W7OA20200204001

- Difficulty date: May 16, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N219RH
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2062200301
- Part serial: B218
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS OUR SECOND SET OF VAN HORN AVIATION TAIL ROTOR BLADES PN 2062200-301 THAT WE HAVE ENCOUNTERED CRACKS/DEBONDING IN THE LOWER/UPPER LEADING EDGES AND SKIN OF THE BLADES.  OUR FIRST SET HAD A TOTAL TIME OF 1821.3 HOURS WHEN THE CRACKS/DEBONDING (UPPER LEADING EDGE) WAS NOTICED.  WE SENT THEM IN TO VAN HORN AVIATION FOR INSPECTION AND THEY DEEMED THEM UNSERVICEABLE.  WE ARE NOW IN OUR SECOND SET OF BLADES AND ONCE AGAIN SEVERE CRACKS/DEBONDING AND SKINS (LOWER LEADING EDGE) WAS NOTICED WITH A TOTAL TIME OF 1285.6 HOURS.
